# SDR ARWA990108

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2731 · Elevator Tab Control System
- Part: Arm
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 617 - PERFORMED ELEVATOR CHECK, FELT NO RESISTANCE ON YOKE.  EPI DOES NOT MOVE.  TROUBLE SHOT FOUND LEFT ELEVATOR GEAR TAB CRANK ARM ASSEMBLY INBOARD AND OUTBOARD BROKEN.  REMOVED AND REPLACED BOTH INBOARD AND OUTBOARD ARM ASSEMBLIES.  OPS NORMAL IAW MM 27-30-1.  (M)
